# SDR SWAA2019123040016

- Difficulty date: December 11, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53100011
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AREA CORRODED AT BS. 328, BETWEEN RBL 43 TO RBL 47.   REPAIRED THE FLOORBEAM TEE CAP IAW SRM.
